# SDR USAA2014081800009

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 40,912 hours, 23,819 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CG5037
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK TRAPPED WATER INDICATION ON UPPER SURFACE OF RT ELEVATOR AT 37, 73 & 81 INCHES FROM OTBD END & 39 INCHES FROM INBD END AT APPROX 3.5 INCHES FROM THE TE.  REPLACED RT ELEVATOR IAW AMM 27-34-41.
